# SDR UALA2012072303965

- Difficulty date: July 21, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER TEE CRACKED, BS 700, LBL 45.50.  CUT-OUT DAMAGED SECTION OF T-CAP, AND FABRICATED A REPLACEMENT UPPER CHORD SECTION BETWEEN LBL 45.50 AND LBL 24.75 PRODUCTION SPLICE DUE TO CRACKS AT BOTH LOCATIONS AND INSTALLED. MAJOR REPAIR.
